# SDR WX0A2024072932129

- Difficulty date: June 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 56,070 hours, 34,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) PANEL 831CZ (L1 DOOR) SLIDE ARMING HANDLE CUTOUT SEAL TORN / REMOVED AND REPLACED SLIDE ARMING HANDLE CUTOUT SEAL/SIGHT GLASS IAW A320 AMM 25-23-46-960-801-A"
